MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Codes Break (1069); Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter break occurred.The target lesion was located in the moderately tortuous right superficial femoral artery.A solent omni catheter was selected for a thrombectomy procedure.During the procedure, the catheter was difficult to track.Consequently, the catheter became kinked after a few passes and appeared to have a break in the middle shaft of hypotube.The device was removed from the patient intact.The procedure was completed with a solent proxi catheter device.There were no patient complications.
 
Additional Manufacturer Narrative
Device evaluated bt mfr: the device was returned for analysis.Inspection of the device revealed multiple shaft kinks.No blood was inside the device or inside the waste bag.The catheter was successfully functionally tested with no alarms present; however, a shaft kink and fracture/leak was observed.A shaft kink and fracture leak were observed located at 38 cm from the tip.
 
Event or Problem Description
It was reported that catheter break occurred.The target lesion was located in the moderately tortuous superficial femoral artery.A solent omni catheter was selected for a thrombectomy procedure.During the procedure, the catheter was difficult to track.Consequently, the catheter became kinked after a few passes and appeared to have a break in the middle shaft of hypotube.The procedure was completed with another of the same device.No patient complications were reported.

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20315664
Report Number2124215-2024-59214
Device Sequence Number8099278
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0033659324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown